Alert archive / Missouri / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 192, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Apr 18, 2006, 9:00 PM CDT for Cole County, Osage County, Missouri. It was in force for 45 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 18, 2006, 9:00 PM CDT (02:00 UTC)
- Expired
- Apr 18, 2006, 9:45 PM CDT
- In force
- 45 min
- Issued by
- NWS St. Louis, MO
- Area
- Counties, with a storm outline in the text
Counties Cole County, MO, Osage County, MO
The radar
The St Louis radar (KLSX), 122 km from the middle of the area, began a volume at 01:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 18, 9:04 PM CDT | HAIL 1.75 | 3 Ssw Brazito, MO | |
| Apr 18, 9:25 PM CDT | HAIL 0.75 | 5 Wsw Westphalia, MO | |
| Apr 18, 9:45 PM CDT | HAIL 1 | Freeburg, MO | |
| Apr 18, 9:50 PM CDT | HAIL 0.75 | Linn, MO | |
| Apr 18, 9:50 PM CDT | HAIL 1.5 | Rich Fountain, MO | |
| Apr 18, 9:55 PM CDT | HAIL 0.75 | 5 Se Rich Fountain, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 18, 3:38 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 2.0 hours before the alert went out and 238 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1677 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 2485 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 58 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLSX 190201
SVRLSX
MOC051-151-190245-
/O.NEW.KLSX.SV.W.0192.060419T0200Z-060419T0245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
900 PM CDT TUE APR 18 2006
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
COLE COUNTY IN CENTRAL MISSOURI
OSAGE COUNTY IN CENTRAL MISSOURI
* UNTIL 945 PM CDT
* AT 859 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO
GOLF BALL SIZE. THIS STORM WAS LOCATED 7 MILES NORTH OF JEFFERSON
CITY...OR ABOUT 6 MILES WEST OF HOLTS SUMMIT...AND MOVING EAST AT
30 MPH.
* LOCATIONS IMPACTED INCLUDE...
JEFFERSON CITY...
OSAGE CITY...
CHAMOIS...
ST. THOMAS
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 3869 9236 3834 9241 3829 9167 3871 9165
3859 9195 3857 9212
$$
TRUETT2 follow-up statements
000
WWUS53 KLSX 190215
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
913 PM CDT TUE APR 18 2006
MOC051-151-190245-
/O.CON.KLSX.SV.W.0192.000000T0000Z-060419T0245Z/
OSAGE MO-COLE MO-
913 PM CDT TUE APR 18 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR COLE AND OSAGE COUNTIES...
AT 909 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED TWO
SEVERE THUNDERSTORMS THREATENING THE AREA. THE FIRST STORM WAS
LOCATED JUST NORTH OF JEFFERSON CITY...AND IT WAS MOVING EAST AT 35
MPH. THIS STORM MAY AFFECT JEFFERSON CITY...AS WELL AS THE
FRANKENSTEIN AND CHAMOIS AREAS.
A SECOND STORM WAS LOCATED NEAR BRAZITO...AND IT WAS MOVING
NORTHEAST AT 20 TO 30 MPH. GOLFBALL SIZED HAIL WAS REPORTED WITH
THIS STORM AT 904 PM. LOCATIONS NEAR THE PATH OF THIS SEVERE
THUNDERSTORM INCLUDE...ST. THOMAS...WARDSVILLE...OSAGE
BEND...TAOS...SCHUBERT...OSAGE CITY...WESTPHALIA...LOOSE CREEK...AND
LINN.
TORNADO WATCH IS ALSO IN EFFECT FOR THE WARNED AREA. REMEMBER...
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING.
LAT...LON 3869 9236 3834 9241 3829 9167 3871 9165
3859 9195 3857 9212
$$
TRUETT000
WWUS53 KLSX 190236
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
935 PM CDT TUE APR 18 2006
MOC051-190245-
/O.CAN.KLSX.SV.W.0192.000000T0000Z-060419T0245Z/
COLE MO-
935 PM CDT TUE APR 18 2006
...THE SEVERE THUNDERSTORM WARNING FOR COLE COUNTY IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS EXITED COLE COUNTY.
HOWEVER...A TORNADO WATCH REMAINS IN EFFECT UNTIL 11 PM.
LAT...LON 3829 9219 3829 9167 3871 9165 3867 9185
3859 9195 3856 9202
$$
MOC151-190245-
/O.CON.KLSX.SV.W.0192.000000T0000Z-060419T0245Z/
OSAGE MO-
935 PM CDT TUE APR 18 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR OSAGE COUNTY...
AT 933 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING LARGE
DAMAGING HAIL UP TO GOLF BALL SIZE FROM BONNOTS MILL TO KOELTZTOWN...
MOVING EAST AT 30 MPH.
LOCATIONS NEAR THE PATH OF SEVERE THUNDERSTORMS INCLUDE...
FREEBURG...FRANKENSTEIN...RICH FOUNTAIN...LINN AND CHAMOIS.
THOSE IN THE PATH OF THESE STORMS SHOULD TAKE SHELTER IN A STURDY
BUILDING...AND AVOID OUTSIDE WALLS AND WINDOWS.
IN ADDITION...A TORNADO WATCH IS ALSO IN EFFECT FOR THE WARNED AREA.
REMEMBER...SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR
NO ADVANCE WARNING.
LAT...LON 3829 9219 3829 9167 3871 9165 3867 9185
3859 9195 3856 9202
$$
TRUETTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 18, 6:51 PM CDT, 2 hours 9 minutes earlier.
Area forecast discussion, Apr 18, 6:51 PM CDT, 2 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ST LOUIS MO 651 PM CDT TUE APR 18 2006 .DISCUSSION... MAIN CONCERN DEALS WITH THE POTENTIAL FOR SEVERE THUNDERSTORMS TONIGHT. GFS/NAM ARE SIMILAR WITH THE HANDLING OF THE CLOSED LOW THE NEXT 48 HOURS AND WITH THE TIMING OF THE FRONT TONIGHT. WILL LEAN MORE TOWARD THE GFS OVERALL AS IT HAS MORE SUPPORT FROM THE OTHER MODELS WITH THE HANDLING OF THE SRN STREAM SHORTWAVE THAT WILL AFFECT THE SRN AND ERN PARTS OF THE CWA ON FRIDAY. AS HAS BEEN ADVERTISED BY THE MODELS THAT PAST FEW DAYS...THE WRN TROUGH CLOSED OFF WITH THE 500MB LOW NOW NEAR THE NE/WY BORDER. THIS MODEL WILL INTIALLY INTENSIFY THE NEXT 24 HOURS AND GRADUALLY MOVE INTO THE WRN GREAT LAKES BY THE WEEKEND. 19Z SFC ANALYSIS HAS THE SFC LOW AROUND KMCI WITH THE WARM FRONT EXTENDING ESEWD ROUGHLY ALG A KDMO-KVIH-KFAM LINE WITH THE COLD FRONT/DRYLINE GETTING READY TO ENTER WRN MO. LATEST SPC MESOANALYSIS SHOWS THAT MLCAPES ARE CLOSE TO 3,000 J/KG OVR WRN...WITH AN NARROW AXIS OF 1,500-2,500 J/KG EXTENDING ALONG THE WARM FRONT TOWARD KFAM. THERE IS A SIGNIFICANT CAP IN PLACE WITH NEARLY DRY ADIABATIC BETWEEN 850-650MB. SOME CU LOOKS TO BE DEVELOPING NEAR THE SFC LOW AND LATEST THINKING IS THAT TSRA WILL BEGIN TO DEVELOP RAPIDLY ALONG THE WARM FRONT FROM THE SFC LOW INTO CNTRL MO BETWEEN 22-00Z...AND ALONG THE CDFNT S OF THE LOW SHORTLY THEREAFTER...WHEN DECENT LARGE SCALE LIFT ENTERS MO AHEAD OF SHORTWAVE NOW OVER THE CNTRL HIGH PLAINS AND BEGINS TO ERODE THE CAPE. DEEP LAYER SHEAR WILL BE AROUND 40 KTS WHICH IS SUFFICIENT FOR SUPERCELL DEVELOPMENT...AND VERY LARGE IS POSSIBLE GIVEN THE LARGE CAPE VALUES. DAMAGING WINDS ARE ALSO POSSIBLE ESPECIALLY TO THE SOUTH OF THE WARM FRONT WHERE LCLS WILL BE A BIT HIGHER. TORNADO THREAT WILL BE HIGHEST ALONG THE WARM FRONT THIS EVENING WHERE WINDS WILL BE LOCALLY BACKED. THE SEVERE THREAT WILL GRADUALLY DIMINISH OVERNIGHT AS THE STORMS MOVE INTO MORE STABLE AIR AS THE BOUNDARY LAYER STABLIZES. HAVE KEPT SOME CHC FOR TSRA OVER ERN PARTS OF THE CWA EARLY TOMORROW. EXPECT SOME DRY TIME INTO THURSDAY NIGHT. HAVE FOLLOWED THE GFS IDEA OF BRINGING SOME PRECIPITATION OVER THE SRN AND ERN PART OF THE CWA ON FRIDAY. OTHERWISE...TEMPERATURE GUIDANCE IS IN PRETTY GOOD AGREEMENT AND HAVE FOLLOWED A BLEND. IN THE EXTENDED TIME FRAME (SAT-TUE)...MEDIUM RANGE MODELS ARE ALL SHOWING A CLOSED LOW OVER THE GREAT LAKES WITHIN A LARGE LONG WAVE RIDGE BY SATURDAY...BUT SHOW A GREAT DISPARITY IN THE DETAILS AFTER THAT. THIS WOULD SUGGEST THAT THE SLOWER SOLUTION OF THE ECMWF IS PREFERRED. HAVE ADDED SOME LOW POPS OVER THE SERN HALF OF THE CWA ON FRIDAY NIGHT AS THE ECWMF IS SLOWER TO MOVE A COLD FRONT ACROSS THE REGION THAN THAT GFS. GFS WOULD TRY TO PASS A SECONDARY FRONT THROUGH THE REGION ON SUNDAY...THOUGH WILL KEEP WITH THE ECMWF IDEA OF CONTINUING THE DRY FORECAST FOR THE WEEKEND AS IT DOES NOT SHOW THIS FRONT. THE ECMWF SHOWS A 2ND CLOSED LOW WORKING SEWD OUT OF CANADA EARLY NEXT WEEKEND AS THE FIRST ONE OPENS UP AND MOVES NEWD. THE 00Z GFS RUN SHOWED A SIMILAR WEAKER OPEN TROUGH... THOUGH THE NEW 12Z GFS DOES HAVE A CLOSED LOW...BUT IT STRONGER AND FASTER WHICH DOESNT MATCH THE IDEA OF A SLOWER PATTERN. IT DOES LOOK LIKE COOLER AIR WILL WORK SWD OVER THE CNTRL CONUS WITH COLD FRONT PASSING ACROSS THE REGION ON MONDAY. HAVE CONTINUED TO KEEP PRECIP CHANCES WITH FRONTAL PASSAGE IN THE SLIGHT CATEGORY GIVEN THE UNCERTAINTY OF THE SOLUTIONS AND QUESTIONABLE RETURN OF GULF MOISTURE AHEAD OF THE FRONT. USED A BLEND OF PERSISTENCE... HPC GUIDANCE AND THE MEAN ENSEMBLE MOS GUIDANCE FOR TEMPERATURES. BRITT && .AVIATION... FOR THE 00Z TAFS... THE LOW PRESSURE SYSTEM OVER WESTERN MISSOURI AND ATTENDANT COLD FRONT/DRY LINE CONTINUES TO MOVE SLOWLY EASTWARD EARLY THIS EVENING. CONCURRENTLY THE WARM FRONT IS LIFTING NORTHWARD AND EXTENDS FROM THE SFC LOW THRU SW MO INTO EXTREME SRN IL. WARM MOIST UNSTABLE AIR IS QUICKLY RETURNING NWD WITH THE EXPANDING WARM SECTOR. RAPID DEVELOPMENT OF THUNDERSTORMS UNDERWAY IN WCNTRL MO IN ADVANCE OF THE SFC LOW/FRONT TRIPLE PT AS THE CAP WEAKENS WITH WK LARGE SCALE ASCENT. THUNDERSTORMS SHOULD QUICKLY BECOME SEVERE AND TRACK ESEWD EXPANDING IN COVERAGE DURING THE EVENING HRS. GREATEST SEVERE THREAT WILL BE ALONG AND SOUTH OF THE AFOREMENTIONED WARM FRONT. TEMPO GROUPS IN AREA TAFS REFLECT BEST PERIOD FOR THUNDERSTORMS. EXPECTING SOME LOW CLOUDS TO DEVELOP IN THE WAKE OF THE SFC LOW/CDFNT LATER TONIGHT. THESE WILL LINGER OVER ERN MO/WRN IL DURING THE FIRST PART OF THE MORNING ON WEDNESDAY...BUT SHOULD MOVE EWD AS DRIER AIR ADVECTS INTO THE REGION AS THE MORNING PROGRESSES. && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Apr 18, 3:31 PM CDT, 5 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 331 PM CDT TUE APR 18 2006 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-191100- ADAMS IL-AUDRAIN-BOND IL-BOONE-BROWN-CALHOUN IL-CALLAWAY-CLINTON IL- COLE-CRAWFORD-FAYETTE IL-FRANKLIN-GASCONADE-GREENE IL-IRON-JEFFERSON- JERSEY IL-KNOX-LEWIS-LINCOLN-MACOUPIN IL-MADISON-MADISON IL-MARION- MARION IL-MONITEAU-MONROE-MONROE IL-MONTGOMERY-MONTGOMERY IL-OSAGE- PIKE-PIKE IL-RALLS-RANDOLPH IL-REYNOLDS-SHELBY-ST CHARLES- ST CLAIR IL-ST FRANCOIS-ST LOUIS-ST LOUIS CITY-STE GENEVIEVE-WARREN- WASHINGTON-WASHINGTON IL- 331 PM CDT TUE APR 18 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF CENTRAL AND EASTERN MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. ...THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS TONIGHT ACROSS CENTRAL...EAST CENTRAL AND SOUTHEAST MISSOURI... ...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT ACROSS NORTHEAST MISSOURI AND WEST CENTRAL AND SOUTHWEST ILLINOIS... .DAY ONE...TONIGHT A STRONG LOW PRESSURE SYSTEM AND COLD FRONT NEAR THE KANSAS AND MISSOURI BORDER WILL MOVE THROUGH CENTRAL MISSOURI AND INTO SOUTHERN ILLINOIS TONIGHT. THUNDERSTORMS ARE EXPECTED TONIGHT AS THIS STORM SYSTEM INTERACTS WITH A WARM UNSTABLE AIR MASS IN PLACE ACROSS THE REGION. THE LATEST THINKING IS THUNDERSTORMS WILL DEVELOP IN NORTHWEST AND WEST CENTRAL MISSOURI BETWEEN 500 PM AND 700 PM. THESE THUNDERSTORMS SHOULD QUICKLY BECOME SEVERE AND EXPAND IN COVERAGE AS THEY MOVE EAST SOUTHEAST...MOVING INTO CENTRAL AND EASTERN MISSOURI AS THE EVENING PROGRESSES AND INTO SOUTHERN ILLINOIS DURING THE LATE EVENING AND OVERNIGHT HOURS. DISCRETE SUPERCELL THUNDERSTORMS ARE EXPECTED INITIALLY BUT THESE STORMS SHOULD CONSOLIDATE INTO CLUSTERS AND A THEN A SQUALL LINE AS THE STORMS MOVE SOUTHEAST THIS EVENING. LARGE HAIL UP TO 3 INCHES IN DIAMETER...DAMAGING WINDS TO 70 MPH...AND A FEW TORNADOES WILL BE POSSIBLE WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE CHANCE FOR THUNDERSTORMS CONTINUES ACROSS NORTHEAST MISSOURI AND SOUTHWEST ILLINOIS ON WEDNESDAY AS THE UPPER LEVEL STORM SYSTEM DRIFTS FROM THE NORTHEAST PLAINS INTO THE UPPER MIDWEST. ANY STORMS THAT DO FORM ARE NOT EXPECTED TO BE SEVERE. THERE WILL BE ANOTHER CHANCE FOR THUNDERSTORMS ACROSS SOUTHEAST MISSOURI AND SOUTHWEST ILLINOIS ON FRIDAY. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER GROUPS AND HAM RADIO OPERATORS SHOULD BE PREPARED FOR ACTIVATION THIS EVENING. GLASS
In the hours before
Special weather statement, Apr 18, 7:47 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 747 PM CDT TUE APR 18 2006 MOZ041-042-050-190115- AUDRAIN-BOONE-CALLAWAY- 747 PM CDT TUE APR 18 2006 ...SEVERE THUNDERSTORMS WILL MOVE INTO CENTRAL MISSOURI DURING THE EARLY EVENING HOURS... AT 745 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM OVER SALINE COUNTY THAT WILL MOVE INTO CENTRAL MISSOURI BETWEEN 8 AND 9 PM. THIS THUNDERSTORM MAY PRODUCE WIND GUSTS OF 70 MPH ALONG WITH GOLF BALL TO BASEBALL SIZE HAIL...AND POSSIBLY A TORNADO. THE STORM WAS MOVING TO THE SOUTHEAST AROUND 40 MPH. AT THE CURRENT SPEED AND DIRECTION THIS SEVERE AND POTENTIALLY TORNADIC THUNDERSTORM WILL BE NEAR ROCHEPORT AT 820 PM...COLUMBIA AT 830 PM AND FULTON AT 915 PM. CVKING
Local storm report, Apr 18, 8:45 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
845 PM CDT TUE APR 18 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM HAIL CALIFORNIA 38.63N 92.57W
04/18/2006 E0.88 INCH MONITEAU MO TRAINED SPOTTER
0837 PM HAIL JAMESTOWN 38.77N 92.48W
04/18/2006 E1.00 INCH MONITEAU MO TRAINED SPOTTER
0838 PM HAIL 4 N CALIFORNIA 38.69N 92.57W
04/18/2006 E1.75 INCH MONITEAU MO EMERGENCY MNGR
&&
MBRITTLocal storm report, Apr 18, 8:58 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
858 PM CDT TUE APR 18 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0847 PM HAIL 2 NE WILTON 38.76N 92.33W
04/18/2006 E0.75 INCH BOONE MO TRAINED SPOTTER
DIME TO PENNY SIZE HAIL FROM 847-852 PM.
&&
MBRITTThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 18, 8:15 PM CDT | Severe Thunderstorm Warning | LSX | Boone | 57 min |
| Apr 18, 8:23 PM CDT | Severe Thunderstorm Warning | LSX | Cole, Moniteau | 37 min |
| Apr 18, 8:43 PM CDT | Severe Thunderstorm Warning | LSX | Callaway | 62 min |
| Apr 18, 9:24 PM CDT | Severe Thunderstorm Warning | LSX | Montgomery | 37 min |
| Apr 18, 9:26 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Monroe | 24 min |
| Apr 18, 9:38 PM CDT | Severe Thunderstorm Warning | LSX | Ralls | 54 min |
| Apr 18, 9:43 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Gasconade | 47 min |
| Apr 18, 9:44 PM CDT | Severe Thunderstorm Warning | LSX | Warren | 29 min |
| Apr 18, 9:46 PM CDT | Severe Thunderstorm Warning | LSX | Callaway, Osage | 29 min |
| Apr 18, 10:10 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln | 31 min |
| Apr 18, 10:12 PM CDT | Tornado Warning | LSX | Franklin, Gasconade | 48 min |
| Apr 18, 10:53 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles | 28 min |
| Apr 18, 10:58 PM CDT | Tornado Warning | LSX | Franklin, Jefferson | 47 min |
| Apr 18, 11:35 PM CDT | Tornado Warning | LSX | Jefferson | 25 min |
| Apr 18, 11:46 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson | 44 min |
| Apr 18, 11:56 PM CDT | Severe Thunderstorm Warning | LSX | City of Saint Louis | 12 min |
| Apr 19, 12:00 AM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Sainte Genevieve | 60 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.